MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB FIT TRAY CEM SZ 4F / 3T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT TIB FIT TRAY CEM SZ 4F / 3T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-022-45-4030
Medical Device Problem Codes Unstable (1667); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Unspecified Infection (1930); Inflammation (1932); Pain (1994); Inadequate Osseointegration (2646); Joint Laxity (4526); Medical device site infection (4845)
Date of Event 09/13/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(d10) concomitant devices: 6264444 - 02-010-04-0240 - logic cr femoral por, left, sz 4; 4141935 - 02-012-51-4013 - logic tib insert impl crc, sz 4, 13mm; 6529350 - 200-02-32 - three peg patella 32mm.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported via legal documentation that a patient had an initial left total knee arthroplasty and then approximately 1 year, 9 months later, the patient experienced a revision surgical procedure.The patient was revised to a competitor's devices.Revision operative report states- failed tka secondary septic loosening.X-rays demonstrated loosening of tibial as well as patellar component.Aspirated knee, it was significant for red blood cells as well as 12,000 white blood cells with 100% neutrophil differential- nothing grew from the aspiration.Patellar component was completely loose.Removed any remaining cement.Femoral component was grossly loose.Removed the tibial component, it was grossly loose.No apparent complications noted.There is no clinical/patient medical information provided.No device return anticipated due to this being a legal case and no other information is available at this time.
 
Additional Manufacturer Narrative
The cause of the patient¿s infection/septic loosening and subsequent revision cannot be conclusively determined.However, it is most likely related to the patient¿s underlying condition as associated with the interaction between the implanted device and the patient due to patient illness, unique anatomy, or other condition that impacts the performance of the device.There is no clinical/patient medical information provided.These devices are used for treatment not diagnosis.B3: corrected.H6: corrected health effect, medical device, component, and investigation clinical codes.

Brand Name
TRULIANT TIB FIT TRAY CEM SZ 4F / 3T
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21143383
Report Number1038671-2025-00213
Device Sequence Number21147850
Product Code JWH
UDI-Device Identifier10885862305879
UDI-Public10885862305879
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02-022-45-4030
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/29/2024
Supplement Date Received by Manufacturer06/04/2025
Initial Report FDA Received Date01/13/2025
Supplement Report FDA Received Date06/04/2025
Date Device Manufactured02/14/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization;
Patient Age72 YR
Patient SexFemale